# SDR NWAA081855642

- Difficulty date: April 21, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 64,521 hours, 26,510 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE, FOUND CRACK IN NR 2 PYLON SKIN AT ACCESS HOLE OUTBOARD SIDE NEAR THRUST REVERSER CENTER HINGE POINT.  REPAIRED PER EA 55-212947.
